# SDR 2001UALA02420

- Difficulty date: December 16, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSE FRAME SPLICE CORRODED AT STATION 1520, STRINGER 24R.  MAJOR REPAIR ACCOMPLISHED.REPLACED FRAME SPLICE.
